# SDR USAABB00033

- Difficulty date: March 9, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 834503
- Condition: Misaligned
- Location: E/E Bay Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS -  EN ROUTE PHL/MUC, CREW RECEIVED AN E/E ACCESS DOOR WARNING. ALTHOUGH NO PRESSURIZATION PROBLEMS EXISTED, THE CREW DECIDED TO DIVERT.  FLIGHT DIVERTED TO BOS AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE SHIMMED THE E/E DOOR PROXIMITY SENSOR.  (X)
